# SDR AALA20001637

- Difficulty date: October 5, 2000
- Submitted: December 4, 2000
- Operation: Air carrier
- Aircraft: N489AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49682
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: GA70363MJG
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHX - FLT 1636 - AFTER TAKEOFF, EN ROUTE PHX-ORD, NOSE GAER WOULD NOT MOVED TO THE UP POSITION UPON RAISING THE GEAR HANDLE.  RETURNED PHX AND LANDED WITHOUT INCIDENT.  REPLACED NOSE GEAR SHRADER VALVE.  SERVICED NOSE GEAR STRUT WITH FLUID AND AIR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
